... felt calm, then the anxiety came back.Does this medication get better? I haven't sleep more than a few hours a night for almost two months. I feel so alone and hopeless does anyone have experience with anxiety and Lamictal?
Yes, it'll be up and down for the first 2-3 weeks, best not to mess with the dose or try to treat this with other meds during the adjustment period. Be patient, it'll smooth out soon.
Hi, sorry you are suffering. I don't take Lamictal but i do take Pregabalin aka Lyrica, which is in the same drug class. I was also prescribed this for GAD, alongside depression & BPD which i take other medications for. It is tough to begin with, and i remember experiencing highs and lows + insomnia. Generally people do feel increased anxiety before stabilising. It took me between 1 - 2 weeks as i remember. Please have hope that things will improve... I am here if you want to talk. Although i don't have Bipolar, i understand it very well after being misdiagnosed with it before my current diagnosis. I have done a lot of research on both conditions and I understand that we share common symptoms, but we cycle at different rates and to varying severity.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Apr 2014 • 3 answers
Updated 5 Aug 2015 • 4 answers
Updated 14 Jul 2018 • 14 answers
I've been on Lamictal for 10 days now and now I can't sleep, persistent headache, nausea, back pain?
Updated 2 Oct 2016 • 1 answer
Updated 21 Jan 2018 • 3 answers